# SDR ASOA2014011509749

- Difficulty date: December 23, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,584 hours, 17,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY STRUCTURE CRACKED AT BS 193.    COMPLIED WITH REO PL 670-53-11-509.  MAJOR REPAIR.
